# SDR GTIA2019120974848

- Difficulty date: December 7, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 19,980 hours, 9,011 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ASSIST BOTTLE NEEDS SERVICING -SERVICED L2 DOOR ASSIT BOTTLE IAW AMM 52-10-00. NO LEAK NOTED AS THIS TIME
